# SDR ASOA2016050514796

- Difficulty date: May 5, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 22,360 hours, 21,568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SKIN IS CRACKED BEHIND AFT COUNTER BALANCE PULLY MOUNT.  COMPLIED WITH EC/TC REO 601R-52-11-702 AND MET ALL REQUIREMENTS OF REO 601R-52-11-702, REV C, MCO CLEARED. COMPLIED WITH ECTC REO 601R-52-11-702 AND NOT ALL THE REQUIREMENTS OF REO 601R-52-11-702 REV C.
